MAUDE Adverse Event Report: BIOMET MICROFIXATION CRYER ELEVATOR #40L; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION CRYER ELEVATOR #40L; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the instrument fractured during sterilization.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The complaint is non-verifiable.The cryer elevator #40l (part# 09-0289, lot# 042516d16) was not returned for investigation and no photos were provided.For these reasons, no visual evaluation or functional testing could be conducted.The dhr for this product was reviewed, no non-conformances were found.There are no indications of manufacturing defects.This is the only complaint regarding the tip fracturing for this part# 09-0289, lot# 042516d16.The most likely underlying cause of the complaint could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional and/or corrected information.

Brand Name
CRYER ELEVATOR #40L
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9081767
Report Number0001032347-2019-00416
Device Sequence Number3587211
Product Code EMJ
UDI-Device Identifier00841036028428
UDI-Public00841036028428
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0289
Device Lot Number042516D16
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1